I have the same problem, though not as extreme. It has been getting worse the older I get. My mom has had the same problems since I can remember, so has my grandpa. If you find out the answer, I would like to know. I have had several tests and they all come back normal. I have AS, but I don't think that is a common denominator.
Hi from London.
I have similar stomach problems as those that you have described , I'm 44 years old and this problem started when I was 11 or 12 years old.
I've recently been diagnosed with a condition named BILE SALT MALABSORBTION , Google it and see if it corresponds with your symptoms.
Don't be fobbed off with useless doctors telling you that it's caused by stress , that doesn't help you at all does it.
Good luck with it , it's not a nice problem to have and there's no real fix for it :-( .
I now take large quantities of a powder called COLESTYRAMINE (also know by different names).
This powder does sometimes help settle it down , but as I have a particularly bad case of BSM the symptoms never totally disappear.
When doctors fail to diagnose an ailment they often ascribe it to "stress," or "anxiety." or "autoimmune," a term growing in popularity. I guess it hurts to say, "I don't know what is wrong with you."
Some of those on this forum may be suffering from a pathogen, in which case the most likely culprit is Candida albicans. There are cases of IBS, Crohn's and similar problems in my family. We are having early success by treating one of the sufferers for candidiasis. He is taking Lugol's solution since fungicides don't work and have serious side effects.
I should mention that the proliferation of candida is often caused by sugar and starches, antibiotics, and prednisone and inhaled steroids. Candidiasis is an under-diagnosed ailment.
You have PROCTITIS, and Tenesmus which is very painful bowel-movements is a symptom of it. As the time goes by, the Proctitis just gets worse and worse, i.e., the pain during BM is just unbearable to the point that your toes and feet curl just like Bruce Willis did in Diehard..........................I had Proctitis for like 12 years and FIXED it with supplements that are Great for the brain which is a Big Bundle of Neurons because I reached the conclusion that I developed Proctitis from some really bad diahrea that I exposed myself to from Chinese food that I consumed for like 15 years. The explosive diahrea over the years caused my body to get DEFICIENT in some of those Micronutrients that are CRITICAL for neuronal health like Niacin, Magnesium, vitamin K2, etc.......The malfunctioning or INJURED nerves cause the immune system to attack JUST like it attacks other areas that are injured like a wrist when you sprain it, an infected cut, an insect bite, etc..
To FIX those nerves you will need an account at swansonvitamins or any other supplement company to BUY: Tripple Magnesium Complex 400mg/capsule, Balance B-100, Odor controlled garlic 500mg/capsule, Niacinamide 500 mg/capsule, Time-release vitamin c 1000 mg/capsule, vitamin k2, cayenne pepper capsule and any other supplement you feel like you will need like fish oil.........These are Great supplements for the brain and nerves, heart, bones, etc.. for example, google: "vitamin k2 parkinson's" or this one: "vitamin k2 pancreatic cancer"
Start taking vitamin K2 to make sure YOU DON'T GET CANCER!
Protocol for you to fix those nerves:
-take 400 mg magnesium daily
-take a B-100 capsule with each meal
-take 2 of those 500 mg odor controlled garlic capsules with each meal if you can which comes out to some 6 capsules daily. Garlic is very important for fixing this so TAKE as much as you and others around you can tolerate. Garlic is SULFUR and SULFUR IS NEEDED!
-take at least 4 of those time-release vitamin c 1000 mg capsules daily so that your body can make the collagen that is needed in your skin. You may want to add L-Lysine to your vitamin-c so that your body can make Elastin which is also needed.
-take 3 vitamin K2 tablets every day and make sure to take a fish pill capsule every time you take a vitamin K2 capsule. You may consider vitamin k1 for this. Vitamin K2 is critical for the myelin covering nerves to be made in your body
-take 2 of those 500 mg Niacinamide capsules daily, one in the morning and other in evening after supper.
-experiment with just ONE cayenne capsule if you buy them but be sure to take it after one of your meals.
Your body and nerves there in your colon took years to MALFUNCTION so DO NOT EXPECT RESULTS over night, but I do promise that the Garlic, sulfur, and other micronutrients will fix it IN less than 2 years, and you'll see results within weeks if you take as much of the micro nutrients as posted........It took my Proctitis about 2.5 years for me to declare myself healed with absolutely NO SYMPTOM.
One more note, do you find yourself having cramps in your calf muscle like I did for years????? I bet you do!
This is a symptom of Magnesium deficiency!
Also every time you go to your doctor your Heart rate is constantly above 90-near tachycardia.........This is also an indication of Magnesium deficiency.
go to wikipedia and search: 'hypomagnesemia' then look at the symptoms, and I guarantee YOU WILL SEE THAT YOU ARE DEFICIENT IN JUST THIS ONE NUTRIENT!
Niacin deficiency is characterized by 4 D's....
B6 and B12 and folate deficiency equals SHRUNKEN BRAIN which means you have lost Millions of Neurons.........................................................................................................
You are Deficient in B-vitamins, Magnesium, vitamin K2, VITAMIN C because of the daily diahrea! TO fix the Neurons in the colon, you must take alot of these nutrients to counteract the effect of the diahrea so DO NOT DRINK caffeine or Alcohol during this period because these are diuretics and make you urinate alot so you urinate the micronutrients out, and YOU ALREADY HAVE A PROBLEM WITH THE DIAHREA DEPLETING your body of them.
THE key to fixing these nerves is taking a bunch of those micronrutrients in my previous post JUST DO NOT take more than 400 mg of magnesium, any more than that and it will become a Laxative. To get more magnesium in your depleted body, Use Epsom Salt in your bathtub when you take a bath!!!!!
They told me stress at 1st also! Turned out its Crohns Disease but I'm still screwed bc I was exposed 2TB when I was a Pharmaceutical Tech and the meds tht help Crohns I CANT TAKE BC OF THIS EXSPOSER 10+ YRS AGO IT REALLY ***** knowing whats wrong but still no help from my Gastro Dr!
Look into LDN for Crohn's.......Buy a odor controlled garlic 500 mg/capsule from swanson because these will help you. taking those garlic tablets is like taking pure SULFUR!!!!!
To convince yourself garlic plus all those supplements is what you need go to wikipedia and search "Humira" and look at the humira molecule to see all that sulfur......
allicin is one of molecules in garlic so look at the sulfur in molecule....
Try the garlic supplements to see how much they help with the inflammation, but you better add all the other supplements like I posted before you come down with problems like osteoporosis.
Your problems could be from a variety of things. I had Achilles tendon surgery about two months ago and develop a weird symptom of having extreme foot pain when I need to have a bowel movement or during the bowel movement. It is a nerve issue. However, I do need to add that I also suffer from Ulcerative colitis (similar to Crohn's disease). The pain the legs and feet are from nerves but you need to be checked by a Gastrointestinal doc for Crohn's disease, ulcerative colitis, celiac disease.. among others.
Did your pain in your foot with bowel movement go away? I had tarsal tunnel and plantar fasciitis surgery 4 weeks ago and 2 weeks ago, I began to have burning on the ball of the foot with bowel movement. It's pretty painful and the surgeon has no answers and has never heard of this. Please email me with update: ***@****
I always have leg and sole (of feet) pain when I have diarrhea. I had my gallbladder removed in 1994 and within a year I had chronic diarrhea. My symptoms sound like possible bile salt malabsortion. I never had a name for it but my gastroenterologist prescribed Colestid. It's an old cholesterol drug. After testing my stool to rule out environmental causes and loading up on fiber (fiber made it worse!),he started me on the med. He explained that my presumed leaking bile was like water and the fat in my diet was like oil. The two cannot mix. The cholesterol med acts like soap to bind it all together. I still take it. Some months I don't need it at all and other months I may have to take it 3x/week.
Also, imo legs and feet aching during diarrhea is caused by nerves running along the legs and feet. I don't know the mechanism.